# SDR ABXA9900537

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Vibration
- Location: Nlg
- Component: Doug
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

VIBRATIONS FROM FRONT OF AIRCRAFT OCCURRED WHEN LANDING GEAR RETRACTED ON TAKEOFF.  VIBRATIONS CEASED WHEN GEAR WAS EXTENDED, BUT RESUMED WHEN GEAR WAS RETRACTED.  AIRCRAFT RETURNED TO GEG.  INSPECTED AND VERIFIED PROPER SECURITY OF NOSE LANDING GEAR DOORS.  NO DEFECTS NOTED.
